# SDR A6WA202307068636

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 40,247 hours, 38,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RECEIVED LH PACK HI PRESS DURING CLIMB WHILE TRANSFERRING BLEEDS. C/W QRH, MESSAGE REMAINED ON. ALSO HAD LH PACK FAIL ON OVERHEAD. *****AIRCRAFT REMOVED FROM SERVICE. FLT 6274 AIR RETURNED DUE TO MECHANICAL PROBLEMS-DECLARED EMER.  ALSO DECLARED EMER DUE TO 2EA PX MEDICAL ISSUES**** R&R OF LH PRSOV FILTER IAW AWAC SUP 06-039A. OPS CHECK GOOD.
